The closure of the hardy space in the bloch norm

N. M. Galán, A. Nicolau

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

A description of the closure in the Bloch norm of the Bloch functions that are in a Hardy space is given. The result uses the classical estimates for the Lusin area function. © 2010 American Mathematical Society.
Original languageEnglish
Pages (from-to)55-59
JournalSt. Petersburg Mathematical Journal
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Dec 2011

Keywords

  • Bloch norm
  • Bounded mean oscillation
  • Lusin area function

Fingerprint Dive into the research topics of 'The closure of the hardy space in the bloch norm'. Together they form a unique fingerprint.

  • Cite this